Illinois Journal of Mathematics

Arithmetic problems concerning Cauchy's functional equation

Ch. Pisot and I. J. Schoenberg

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 8, Issue 1 (1964), 40-56.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256067455

Mathematical Reviews number (MathSciNet)
MR0173106

Zentralblatt MATH identifier
0132.11502

Subjects
Primary: 39.31
Secondary: 10.43

Citation

Pisot, Ch.; Schoenberg, I. J. Arithmetic problems concerning Cauchy's functional equation. Illinois Journal of Mathematics 8 (1964), no. 1, 40--56. http://projecteuclid.org/euclid.ijm/1256067455.


Export citation